MAUDE Adverse Event Report: Covidien Surgical Polysorb; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

Covidien Surgical Polysorb; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CL-923
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during an open subcutaneous tissue suturing procedure, approximately 50 sutures experienced breakage at the needle-to-suture attachment site during continuous suturing.The problem was resolved only after sutures from a different batch were used for additional suturing.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant product: cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); cl-923, cl-923 polysorb* 2-0 vio 90cm gs21 x36 (lot#a5e1613y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Polysorb
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50882944
Report Number1219930-2026-05929
Device Sequence Number13428760
Product Code GAM
UDI-Device Identifier10884521043404
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-923
Device Catalogue NumberCL-923
Device Lot NumberA5E1613Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown